MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH08-40-75US
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the product was opened and introduced to the procedure table.The radiology technician pulled the stainless steel pin and then proceeded to pull the white plastic cover from the balloon.On the first attempt to slide off the white plastic cover, it did not slide off so they had to use more force to remove it.They even used a 4x4 gauze sponge to help increase the grasp on the balloon shaft and then they had to pull harder than normal to remove the white plastic sleeve balloon cover.The radiology technician was struggling with it and was asked to inspect the balloon to make sure the balloon was not damaged.The radiology technician said it was not (balloon was not damaged and the shaft of the balloon catheter was not stretched) and they used the balloon successfully on the procedure.The catheter was not repaired and there was no leak.Tego was not utilized and there was no luer adapter issue.There was no damage to the device's box and to the device's actual packaging.There was nothing unusual observed on the device prior to use.Flushing was done per instructions for use (ifu) and had no problem.There were no other products utilized with the device and there were no other defects/damages found on the product.There was no re-wrap tool used as it was not necessary to re-wrap the balloon.There was no blood loss and there was no intervention/treatment required as a result of the event.The procedure was completed.There was no patient injury.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20072161
Report Number3011144059-2024-00008
Device Sequence Number2998511
Product Code KRA
UDI-Device Identifier07290016745047
UDI-Public07290016745047
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model NumberCH08-40-75US
Device Catalogue NumberCH08-40-75US
Device Lot Number22002086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0557-2022
Patient Sequence Number1
Patient SexUnknown